Geometries with the demagnetizing energy independent of the direction of magnetization
Sakurai, Shigeo, Soda, Naoya, Kobayashi, Masanori and Rowlands, G. (George). (2007) Geometries with the demagnetizing energy independent of the direction of magnetization. IEEE Transactions on Magnetics, Vol.43 (No.3). pp. 982-991. ISSN 0018-9464Full text not available from this repository.
Official URL: http://dx.doi.org/10.1109/TMAG.2006.877108
We have studied single-domain particles of nonellipsoidal shape and of uniform magnetization and have found that the demagnetizing energy is independent of the direction of magnetization in bodies with certain symmetries. Our study used several symmetries containing rotation or rotoinversion in the calculation of demagnetizing energies in various directions of axis.
|Item Type:||Journal Article|
|Subjects:||T Technology > TK Electrical engineering. Electronics Nuclear engineering
Q Science > QC Physics
|Divisions:||Faculty of Science > Physics|
|Journal or Publication Title:||IEEE Transactions on Magnetics|
|Official Date:||March 2007|
|Number of Pages:||10|
|Page Range:||pp. 982-991|
|Access rights to Published version:||Restricted or Subscription Access|
Actions (login required)